Experiencing discomfort in lower left side of trunk urinati

Patient : Experiencing discomfort in lower left side of trunk. urinating and pooping getting difficult. It had never been a problem before. even after urinating, the insides feel like I still have to go again. Sleep is interrupted by need to urinate and then need to poop. back to sleep and then 2 hrs later I get up again for the same thing. the closest thing to comfortable is an empty stomach. Once food is consumed (or a portion of a meal) the stomach (I guess) feels like a balloon and both urinating and pooping get harder to do 56 1/2 years old, smoker. 6' tall, 200 lbs. Have been taking diltiazem for about a year (lung doctor prescribed for high blood pressure) and have to use symbicort for emphazema (got that good news 10 months ago)
Symptoms:  Discomfort, feeling like having to pee or poop all the time
Doctor :   Welcome to Ask The Doctor. We are here to help you. These issues are not related to Diltiazem. The ballooning and abdom inal distention is due to Acid reflux disease. And for the urinary problems, following are the possibilities: 1. Stones in the urinary tract 2. Benign Prostatic Hyperplasia (BPH). There can be associated Urinary Tract Infection (UTI) secondary to stone/stones in ureter and BPH. Mostly recurrent burning urination, flank pain are due to Ureteric Colic only. In most of the cases, ureteric stone can precipitate Urinary Tract Infection (UTI). Diabetes should also be ruled out in case of UTI. So, you should get an Ultrasound Abdomen and Urine culture. If any stone is found you would be treated based on size, site of stone. Also important here is to get a Fasting Blood Sugar tested to rule out diabetes that can cause UTI. If Urine infection is found you would be given antibiotics based on culture report. Ultrasound will rule out both the possibilities that is the Stones or BPH and the treatment would be given accordingly. Now, for Acid reflux, I would advice you to take a combination of Pantoprazole and Domperidone. Take soft and bland diet. Avoid any pain killers for any purpose. I hope it helps. If you have any further query, please ask me. Share my opinion with your doctor. Stay Healthy.

Related Q&A

Q: Can taking high blood pressure medications, when you don't have high blood pressure, cause high blood pressure? I kn...

Q: I just got my test results from a blood test i did and my egfr is 75, my creatinine is 91, urea, protein and everythi...

Q: I am a 69 year old woman and have suffered from a lack of iron all my life. I do not take regular medicine but every...

Q: I have an issue when I rub and massage my elbow I get a tingling sensation in my pinky and ring finger

Q: What is the connection - haertburn and blood pressure and total filling of discomfort in the chest area and stomac a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews